Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243271] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS, Minimum distances in non-trivial string target spaces, Nuclear Physics B, vol. 431 no. 1-2 (1994), pp. 78-96
    (last updated on 2017/12/15)

    Abstract:
    The idea of minimum distance, familiar from R ↔ 1/R duality when the string target space is a circle, is analyzed for less trivial geometries. The particular geometry studied is that of a blown-up quotient singularity within a Calabi-Yau space and mirror symmetry is used to perform the analysis. It is found that zero distances can appear but that in many cases this requires other distances within the same target space to be infinite. In other cases zero distances can occur without compensating infinite distances.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320